# SDR 2008UALA05495

- Difficulty date: August 26, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 57,456 hours, 20,970 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE FIRST CLASS EMERGENCY LIGHTS INOP TO MID LAV.  REPLACED DOOR 2R BATTERY.  OPS CHECK GOOD.
